# SDR QXEA9600041

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3114H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC584
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Up Limit Switch
- Part number: 602EN6026
- Condition: Out Of Adjust
- Location: Nlg
- Component: Swrngn
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LWS - NOSE GEAR CYCLES CONTINOUSLY AFTER GEAR RETRACTION.  AIRCRAFT LANDED IN LWS WITHOUT FURTHER PROBLEM.  AIRCRAFT FERRIED TO BOI FOR REPAIR.  NOSE GEAR SWITCHES ADJUSTED IAW MAINT MANUAL.  NOSE GEAR OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
